Jump to content

Photo

My Acne Hell

acne depressed roaccutane painful implant

6 replies to this topic

#1 Beccabiscuits

Beccabiscuits

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 2
About Me
  • Gender:Female
  • Interests:Swimming, shopping, running, reading.
  • Joined: 26-December 12

Posted 26 December 2012 - 05:42 PM

Hi everyone I'm a newbie, I'm using this site as I know people are going through the same situation And will feel as rubbish as I do! I wanted to share my experience and ask question which you all may be able to answer.

I'm 19 nearly 20 and my acne started just after my 18th birthday. After I came back from holiday a massive under the skin spot appeared on my forehead it was painful and HUGE, I just assumed it was a reaction to the suncream I used, but unfortunately it wasn't and this was the start of acne. Since then my skin has been horrendous it doesn't just look awful it's so painful! My acne is mainly on my forehead and chin area, I've tried every cream, wash, gels out there. After speaking to the doctor roaccutane (20g) was given to me . Ive been on these for 2 and a half months but cant see much of a difference. Well my forehead has maybe got better, but my chin area has got worse, and my cheeks, which I didnt have acne there to start with, the dermatologist has said this is good, it's bringing all the acne to surface to clean the skin out! I heard roaccutane take longer to work in girls? Should it have started clearing by now? And I am using the contraceptive implant will this be causing acne and stopping roaccutane working? Can anyone help with these questions.

Acne has changed my life, I expect it has to nearly every person suffering. I've stopped socializing with friends, I don't swim or use the gym as much as I used to. And I've been sick from work on days where they are just to sore to cover. Somedays I can't even be bothered to wake up, some may say its vein but this is my face and I've had to cope with this everyday, it's not just that they look hideous they are extremely painful!

Any information will be appreciated, thank you.

#2 Lapis lazuli

Lapis lazuli

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,740
    Likes: 185
About Me
  • Gender:Male
  • Location:The Netherlands
  • Joined: 25-February 08

Posted 28 December 2012 - 02:12 PM

You might want to have this thread moved to a different section of acne.org as it concerns roaccutane.

This section is solely for emotional support. :)

#3 Beccabiscuits

Beccabiscuits

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 2
About Me
  • Gender:Female
  • Interests:Swimming, shopping, running, reading.
  • Joined: 26-December 12

Posted 28 December 2012 - 03:25 PM

Ohh okay thanks, I'm new how do you do that?

#4 Lapis lazuli

Lapis lazuli

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,740
    Likes: 185
About Me
  • Gender:Male
  • Location:The Netherlands
  • Joined: 25-February 08

Posted 28 December 2012 - 03:35 PM

I think you have to mail a moderator. As in send them a private message.

Here's a link to the profile of one of the moderators:

http://www.acne.org/...user/78923-akl/

You can just ask him. Tell him I said hi, would you? Posted Image

Edited by Lapis lazuli, 28 December 2012 - 03:43 PM.


#5 medea

medea

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 1
About Me
  • Joined: 27-September 13

Posted 27 September 2013 - 01:10 PM

Hello, from what i can tell you have either one of these problems:

1. gynecological - chin acne is an indicator of either some ovarian stuff or general hormonal imbalance. Esp. if you have irregular periods, periods are painful and heavy and so on.

2. the problem is your diet - if you do not eat healthily, have chronic constipation, diarrhea or any other problem like that.  if you  constantly  have an uncomfortable feeling in your belly - since your forehead acne is an indication that the toxins from your bowel are coming out through your skin. They just have to do that cause waste stays for too long in your body.

3. allergy - diary products or gluten containing products can also lead to that kind of acne.

What you should do:

1. go to a gynecologist and check if your ovaries are ok. do hormone test.

3. eat healthily. drink lots of water.

4. stop eating diary for a month and see if it helps. if your acne would get significantly better you have a diary products allergy.

5. if it won't help, after a month go gluten free. maybe you are allergic to gluten.

 

that's  just my 2 cents. i'm going through the same hell right now. totally understand you. but you should never stop struggling. if you are going through hell, keep going.



#6 medea

medea

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 1
About Me
  • Joined: 27-September 13

Posted 27 September 2013 - 01:14 PM

did you use a contraceptive implant prior to getting acne? acne is one of its side affects.



#7 fatalbert911

fatalbert911

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 275
    Likes: 66
About Me
  • Gender:Male
  • Location:USA, Eastcoast
  • Interests:the latest & future technology, singularity, new world order's agenda, alex jones show =) cool stuff like that. I also like seeing anime, action packed movies, getting platinum trophies on my ps3!
  • Joined: 20-October 10

Posted 28 September 2013 - 04:17 PM

Hey how's it going :) its neat that we are about the same age I'm 20. So uhh ok I'm not good at motivating so I'll just tell you the obvious. Keep on your treatment & with some luck it could work.

About whats been happening with your social life is normal. It's not vain at all to want to look your best & fell good about yourself, everyone else wants to too. Your reaction is typical to us fellow acne suffers.

I assure you, If you manage to clear up your life should go back to how it was if not even better. Good luck :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users